Announcement

Collapse
No announcement yet.

Nucynta

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    It's the next thing to morphine
    Mary
    I want to Rock you Gypsy soul and together we will flow into the Mystic.
    Van Morrison

    Comment


    • #17
      I have been on the duragesic patch for 6 years...50mg..and am wondering if switching to nucynta would help.Also,would I have to wean myself from the patch prior to taking nucynta.Thanks

      Comment


      • #18
        I have been taking Nucynta 50 mg. for approximately 2 months. I cannot take any other narcotic medication due to severe side effects- nausea, hyperactiviety, low oxygen level. I have found Nucynta helps my pain pretty effectively without severe side effects. It does not knock me out, in fact it makes a little hyper. Not as much as other narcotics. I can function and don't feel impaired, other than a little agitated. I suffer from insomnia anyway so it's hard to tell if this drug makes me any more sleep deprived. I would not be scared to take this drug. I have tried oxycontin, vicodin, fentynl, morphine, and found nucynta to have less side effects than these. If you can tolerate other narcotic medications, you may want to compare effectiveness. As for me, it's about my only option.

        Comment


        • #19
          What is the nature of your pain?

          Comment


          • #20
            Nucynta and headaches

            Hello:

            I'm new to the Forum.

            I have severe Fibromyalgia as well as Arthritis in my knees, all through my back and in my hands.

            I have managed to have a "sort" of life using Fentanyl patches, Hydrocodone, and others. My PM doctor gave me a script for Nucynta 50 mg on Thursday, suggesting that I start with a half of a pill.

            The first day I had some nausea, but had a monstrous headache. The headache starts to go away after 4-5 hours, but as soon as I take another half pill, it comes back. None of the headaches are as bad as the first day, and I no longer have any nausea.

            My question is this: Have any of you had headaches from the Nucynta, and if you have, did they disappear as your body got used to the drug? Or do you still have them??

            Thanks, Fibrolady

            Comment


            • #21
              Nucynta 1st time trial period

              I've been battling acute pancreatitis for over 4 years. The pain is excruciating (during an attack) and usually can only be remedied by going to the ER and being administered "breakthrough" pain treatment through an IV.

              I normally use Dilaudid and the Fetanyl patch, but my pain specialist just started me on Nucynta/75mg along with the Fetanyl patch. So far, this is the most effective pain reliever I've had (outside of the hospital) in the last 4 years. It takes effect in less than 10 minutes and seems to last for about 5 hours. I'm still monitoring the side effects. Thus far, there are none. I will keep you all posted.

              Comment


              • #22
                nucynta

                I am new here. Been suffering from back pain for years. Refuse to have a fusion. Started with one nucynta yesterday afternoon. HORRIBLE. Severd dizziness, headache, temples throbbing, nausa...this was the 50 mg dose.
                Called the pharmacist this morning and she said I could cut it in half if I wanted to try that.
                Yes, it did help with the pain, but not worth it to me. I'd rather just go back to my vicodin that doesnt work as well, but as least I know what to expect after I take it!

                Comment


                • #23
                  day 2

                  Today I took only 1/4 of a 50 mg. nucynata. NEVER AGAIN. Same awful feelings as yesterday. Ears ringing, headache, feeling of not being "in the moment", high anxiety. I am going to throw these very expensive pills away and just go back to my vicodin. The pain clinic gave me the nucynta for "breakthru pain", but I would rather have the pain than that awful feeling ever again. And...I typically have a pretty high tolerance for meds, but this one kicked my butt!

                  Comment


                  • #24
                    I really haven't had any bad side effects on this medication.

                    I take Neurontin (Gabapentin) 600mg/day, Fentanyl Transdermal and was previously taking Oxycodone. My Pain Mgmt Dr prescribed Nucynta last week. Yes, it was extremely hard to find, and expensive. My normal copay for Rx is $12...this was $80 and I had to take less than what was prescribed, because the pharmacy only had 110 of the 120. I really don't see much difference with this med -- other than I seem to have to take less of it than the Oxycodone. No, I am not 100% pain-free, but I am able to function.


                    Anyway -- so far, so good on Nucynta. I have read many "horror stories" and wanted to say, for me, that's not the case. Many people write in when things are bad, but not good -- so I thought I needed to jump in.

                    That said - there will never be One med that works the same for everyone, you're going to have to kiss a lot of frogs to find your prince!!

                    Comment


                    • #25
                      nucynta no good

                      I have been on all kinds of different pain medicines for the past ten years. And as it tends to happen, I've developed a high tolerance for pain killers.

                      My doctor wanted to try something new so he put me on Nucynta 50mg, 1-2 pills every 4-6 hours.

                      That was yesterday, this morning after I took my first dose of the day, I stared feeling very nauseous, and I feel _extremely_ drugged up. Dilaudid, morphine, loratabs have never made me feel so crappy. It is like my mind is in a fog, or I am some doped up zombie - just going thru the motions. Or more accurately, it is like I need to go to sleep so bad my eyes hurt, but I'm not able to.

                      If this wasn't the only pain medicine I have then I would have stopped taking it.

                      It does dial my pain down some..makes it a bit more tolerable, but the side effects are so brutal that I dont want to continue taking it.

                      This drug may work for you... but at 1$ a pill it is freaking ridiculous.

                      Comment


                      • #26
                        Jester- if it is any consolation to you, Oxycontin can cost 3 dollars a pill. Then there is Methadone which costs 12 cents a pill. Very interesting.

                        Comment


                        • #27
                          been taking it for three days ,mostly have a trip going on not much in the pain releif dept

                          Comment


                          • #28
                            My physiatrist had me try this, did nothing for me. Paid 170 for a months supply of something that does'nt work. Made me happy.

                            When I started at the pain clinic they had me try Savella, another expensive drug that did nothing. I heard it's for fibermyolgia, did nothing for cp.

                            Comment


                            • #29
                              day two and working full time... makes me feel a little different but okay... does work with the pain. not a 100% but it helps

                              Comment


                              • #30
                                the medication after 4 hours wears office and feel pain it does make feel week to my stomach...and a little spacey..... i really do not like this drug all together... it helps but vicodin did the same thing and did not make feel sooooo weired.

                                Comment

                                Working...
                                X